# SDR AALA202212127928

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 26,266 hours, 7,987 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ECAM DURING CRUISE LASTED A FEW SECONDS THEN WENT OUT ON ITS OWN FLIGHT ATTENDANTS REPORTED NO EVIDENCE OF SMOKING/VAPING. MAINTENANCE ACCOMPLISHED LAVATORY SMOKE DETECTOR SYSTEM  OPERATIONAL CHECK PER AMM 26-17-00  WITH NO FAULTS NOTED.
